# SDR REXA2022121402703

- Difficulty date: November 10, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707111
- Condition: Corroded
- Location: Pax Door Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT STAIR WEB CORRODED AND CRACKED   LOCATED AND DRILLED NEW SERVICEABLE AFT STAIR WEB IAW SRM 51-40-11-001-001-A01, REF JOB 81517731, OP 555 FOR INSTALLATION OF AFT WEB ASSY.
